EconPapers    
Economics at your fingertips  
 

Asymptotic Distribution of the Moving Average Coefficients of an Estimated Vector Autoregressive Process

Helmut Lütkepohl

Econometric Theory, 1988, vol. 4, issue 1, 77-85

Abstract: The coefficients of the moving average (MA) representation of a vector autoregressive (VAR) process are the dynamic multipliers of the system. These quantities are often used to analyze the relationships between the variables involved. Assuming that the actual data generation process is stationary and has a VAR representation of unknown and possibly infinite order, the asymptotic distribution of the MA coefficients is derived. A computationally simple formula for the asymptotic co variance matrix is obtained.

Date: 1988
References: Add references at CitEc
Citations: View citations in EconPapers (5)

Downloads: (external link)
https://www.cambridge.org/core/product/identifier/ ... type/journal_article link to article abstract page (text/html)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:cup:etheor:v:4:y:1988:i:01:p:77-85_01

Access Statistics for this article

More articles in Econometric Theory from Cambridge University Press Cambridge University Press, UPH, Shaftesbury Road, Cambridge CB2 8BS UK.
Bibliographic data for series maintained by Kirk Stebbing ().

 
Page updated 2025-03-23
Handle: RePEc:cup:etheor:v:4:y:1988:i:01:p:77-85_01